# SDR S2YA04023

- Difficulty date: July 1, 2004
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N360SK
- Make and model: Dorner DO328300
- Aircraft serial: 2400
- Engine: Pwa PW306B
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: P610149
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF FOR FLIGHT, THE CREW NOTED A CAS MESSAGE FOR RT GENERATOR FAIL.  THE CREW ABORTED TAKEOFF AND RETURNED TO THE GATE.  AFTER CONSULTATION WITH MX THE SYSTEM WAS PLACED ON MEL.  ON 7/05/04 MX INSPECTED THE SYSTEM AND REPLACED THE RT ENGINE DC CONTROL HARNESS.  MX RETURNED THE AC TO SERVICE WITH NO FURTHER DEFECTS. (K)
